On the Gale-NikaidÔ-Inada fundamental theorem on univalence of mappings
- 38 Downloads
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.D. Gale and H. NikaidÔ, “The Jacobian matrix and global univalence of mappings,” Math. Ann.,159, 81–93 (1965).Google Scholar
- 2.T. Parthasarathy, On Global Univalence Theorems (Lecture Notes in Math.;977), Springer, Berlin-New York (1983).Google Scholar
- 3.T. Parthasarathy and G. Ravindran, “Completely mixed games and global univalence in convex regions,” in: Optimization, Design of Experiments and Graph Theory (Proc. / Symposium, Bombay, dec., 1986), Indian Inst. Tech., Bombay, 1988.Google Scholar
- 4.A. M. Fomin, “On a sufficient condition for a continuous differentiable mapping to be a homeomorphism,” Uspekhi Mat. Nauk,4, No. 5, 198–199 (1949).Google Scholar
- 5.A. I. Fet, “On Fomin's conditions for a continuous differentiable mapping to be one-to-one,” Uspekhi Mat. Nauk,5, No. 5, 163–164 (1950).Google Scholar
- 6.A. D. Myshkis and A. Ya. Bunt, “On a sufficient condition for a continuous differentiable mapping to be a homeomorphism,” Uspekhi Mat. Nauk,10, No. 1, 139–142 (1955).Google Scholar
© Plenum Publishing Corporation 1994